# SDR 2010FA0001212

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft serial: 4552
- Aircraft time: 3,298 hours
- Engine: Allsn 250C20J
- Engine time: 3,298 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydromech Unit
- Part number: 206076022101
- Part serial: 00090544
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD POWER AND WITHOUT NR INDICATED.
